# SDR A6WA2020031747232

- Difficulty date: March 4, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 38,590 hours, 37,249 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT @ FS 656 & S20L+1.5" THAT MEASURES .650"L X .3" X .0140"D WITH A W/D 21.43 DENT IS NOT WITHIN ALLOWABLE SRM LIMITS REF CRJ 200 53-00-31 FIG 103 SHEET 104 W/D <25.   "AIRCRAFT REMOVED FROM SERVICE"  ASAP ENGINEERING EA AWAC-CRJ253-01467 REV IR DTD 3/9/2020 WITH A MINOR REPAIR CLASSIFICATION AND PERMANENT REPAIR STATUS, WITH NO UNDERLYING DAMAGE, AND HFEC NDT OR LDI TO THE SKIN AND UNDERLYING STRUCTURE TO ENSURE NO CRACKS EXIST. AWAC SUPPLEMENT NO: 20-049 ISSUE 3/10/2020 WAS CREATED FROM ASAP EA AWAC-CRJ253-01467 REV IR DTD 3/9/2020
